# SDR SWIA200921741

- Difficulty date: June 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 13,563 hours, 11,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6369)  RELAMPED EMERGENCY LIGHT.
